# SDR UIEA2018111202574

- Difficulty date: November 8, 2018
- Submitted: November 13, 2018
- Operation: Air carrier
- Aircraft: N1327A
- Make and model: Boeing 767-37D
- Aircraft serial: 26328
- Aircraft time: 82,509 hours, 11,810 cycles
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Light
- Condition: Malfunctioned
- Location: Anti-Ice System
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT ENGINE ANTI-ICE VALVE INDICATION LIGHT INOP. COULD NOT DUPLICATE ON GROUND, RAN ENG 5 MINUTES IAW 30-00-00/901, OPS NML.
